# SDR AALA201601299012

- Difficulty date: December 8, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT GALLEY FLOOR PANEL 261DF DELAMINATED.  REPLACED IAW AMM 53-42-12-400-002-A.
